# SDR COMA2010040550082

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 37,073 hours, 33,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6003152759
- Condition: Corroded
- Location: Fuselage
- Part time: 37,073 hours, 33,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL IS CORRODED.  REMOVED AND REPLACED PAX DOOR SILL IAW CRJ AMM 51-42-00.
